Alert archive / Missouri / Flash Flood Warnings in 2008

Flash Flood Warning 183, NWS Springfield, MO

September 14, 2008Howell County, Pulaski County, Texas County, Missouri

NWS Springfield, MO issued this flash flood warning at Sep 14, 2008, 3:56 AM CDT for Howell County, Pulaski County, Texas County, Missouri. It was in force for 5 hr. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 14, 2008, 3:56 AM CDT (08:56 UTC)
Expired
Sep 14, 2008, 9:00 AM CDT
In force
5 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
None

Counties Howell County, MO, Pulaski County, MO, Texas County, MO

The radar

The Springfield radar (KSGF), 121 km from the middle of the area, began a volume at 08:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 14, 4:38 AM CDTHEAVY RAIN 2.24Dixon, MO
Sep 14, 4:39 AM CDTFLASH FLOODDixon, MOSEVERAL STREETS ARE REPORTED TO BE FLOODED IN THE CITY OF DIXON.
Sep 14, 4:48 AM CDTFLASH FLOOD2 S Dixon, MOHIGHWAY O NEAR JONES CREEK HAS TWO FEET OF WATER OVER THE ROADWAY. THE HIGHWAY IS CLOSED AT THIS LOCATION.
Sep 14, 5:00 AM CDTFLASH FLOOD2 W Dixon, MOHIGHWAY 133 AT FOX CROSSING HAS 1.5 FEET OF WATER OVER THE ROADWAY.
Sep 14, 5:38 AM CDTHEAVY RAIN 3.65Dixon, MOTOTAL RAINFALL SINCE MIDNIGHT
Sep 14, 7:13 AM CDTHEAVY RAIN 3.262 Nw Cabool, MO
Sep 14, 7:14 AM CDTFLASH FLOODCabool, MOSEVERAL STREETS CLOSED IN CABOOL. AIRPORT ROAD CLOSED ALONG THE PINEY RIVER.
Sep 14, 8:13 AM CDTFLASH FLOODWaynesville, MOSEVERAL LOW WATER CROSSINGS FLOODED COUNTY WIDE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this flash flood warning; the first came 43 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 8.9 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2008-09-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1139 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2008-09-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 120 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1139 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
580 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
120 m²/s²
0-3 km storm-relative helicity
129 m²/s²
Significant tornado parameter
0.7
Supercell composite
3.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KSGF 140856
FFWSGF
MOC091-169-215-141400-
/O.NEW.KSGF.FF.W.0183.080914T0856Z-080914T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
356 AM CDT SUN SEP 14 2008

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  HOWELL COUNTY IN SOUTH CENTRAL MISSOURI...
  PULASKI COUNTY IN CENTRAL MISSOURI...
  TEXAS COUNTY IN SOUTH CENTRAL MISSOURI...

* UNTIL 900 AM CDT.

* AT 353 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
  AREA OF VERY HEAVY RAINFALL ACROSS THE WARNED AREA. WIDESPREAD RAIN
  WITH RAINFALL RATES NEAR AN INCH AND A QUARTER PER HOUR WILL PRODUCE
  FLASH FLOODING ACROSS THE WARNED AREA.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
  SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE 
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO 
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO 
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN 
WATER BEGINS RISING.

LAT...LON 3706 9209 3706 9226 3765 9225 3772 9241
      3802 9240 3801 9203 3760 9203 3760 9177
      3742 9177 3742 9165 3649 9169 3649 9213

$$

ANGLE
1 follow-up statement
000 
WGUS73 KSGF 141355 RRB
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
855 AM CDT SUN SEP 14 2008

MOC091-169-215-141406-
/O.EXP.KSGF.FF.W.0183.000000T0000Z-080914T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TEXAS MO-PULASKI MO-HOWELL MO-
855 AM CDT SUN SEP 14 2008

...THE FLASH FLOOD WARNING WILL EXPIRE AT 900 AM CDT FOR HOWELL...
PULASKI AND TEXAS COUNTIES...

WHILE HEAVY RAINFALL HAS ENDED...SIGNIFICANT RUNOFF WILL CONTINUE 
TODAY. AS A RESULT...AN AREAL FLOOD HAS BEEN ISSUED THROUGH 300 PM. 
IF FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW 
ENFORCEMENT AGENCY.

LAT...LON 3706 9209 3706 9226 3765 9225 3772 9241
      3802 9240 3801 9203 3760 9203 3760 9177
      3742 9177 3742 9165 3649 9169 3649 9213

$$

ANGLE

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Sep 14, 2:08 AM CDT, 1 hour 48 minutes earlier.

Area forecast discussion, Sep 14, 2:08 AM CDT, 1 hour 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
208 AM CDT SUN SEP 14 2008

.DISCUSSION...

FORECAST FOCUS IN THIS FORECAST PACKAGE WILL CONTINUE TO DEAL WITH
THE ONGOING HEAVY RAIN EVENT ASSOCIATED WITH IKE AS IT PUSHES
THROUGH THE REGION THIS MORNING.

CURRENTLY THE CENTER OF LOW PRESSURE ASSOCIATED WITH IKE IS
LOCATED ACROSS WEST CENTRAL ARKANSAS EARLY THIS MORNING. THE
GREATEST PRESSURE FALLS ARE LOCATED TO THE NORTHEAST OF LOW WITH
THE GREATEST RISES TO THE SOUTHWEST OF THE CENTER OF THE LOW
PRESSURE...AS IKE TRACKS TO THE NORTHEAST TOWARDS THE AREA. THE
HEAVIEST RAINFALL IS OCCURRING ACROSS AREAS TO THE NORTHWEST OF
THE LOW AND ACROSS A COLD FRONT POSITIONED ROUGHLY FROM JOPLIN TO
COLUMBIA MISSOURI THIS MORNING. AN UPPER LEVEL TROUGH AXIS IS NOW
LOCATED FROM THE DAKOTAS SOUTH INTO EASTERN NEW MEXICO.

IKE WILL CONTINUE TO PUSH OFF TO THE NORTHEAST THIS MORNING AT A
FAIRLY GOOD RATE AS THE UPPER LEVEL TROUGH MOVES EAST. THE FRONT
AND IKE SHOULD PUSH EAST OUT OF THE AREA BY THIS AFTERNOON AS THE
TROUGH PUSHES ACROSS THE AREA. HEAVY RAINFALL WILL CONTINUE TO
FALL ACROSS THE ENTIRE AREA FOR THE REMAINDER OF THE OVERNIGHT
HOURS AND DURING THE MORNING SUNDAY...ENDING FROM WEST BY MID
MORNING AND EAST BY LATE MORNING WHEN THE RAIN SHOULD TAPER OFF
ACROSS THE AREA. THE HEAVIEST RAINFALL WILL OCCUR ACROSS AREAS
ALONG THE FRONT AND AREAS TO THE NORTHWEST OF THE LOW PRESSURE
CENTER. THIS WILL PUT THE HEAVIEST RAIN AXIS ROUGHLY ALONG THE
INTERSTATE 44 CORRIDOR WHERE FOUR TO SEVEN INCHES OF TOTAL
RAINFALL WILL LIKELY OCCUR BY NOON TODAY. THE REST OF THE AREA WILL
LIKELY SEE TWO PLUS INCHES OF RAINFALL AS IKE PUSHES THROUGH THE
AREA.

AS THE LOW CENTER TRACKS TOWARDS THE AREA...WINDS WILL BE OUT OF
THE SOUTHEAST AND WILL BACK TO THE NORTHWEST AS THE LOW TRACKS
THROUGH THE AREA THIS MORNING. SUSTAINED WIND SPEEDS OF 25 TO 35
MPH CAN BE EXPECTED THIS MORNING...WITH THE WINDS SLOWLY
DIMINISHING DURING THE LATE MORNING AND AFTERNOON HOURS. 925MB
WINDS OF 40 TO 50 KNOTS WILL BE IN PLACE ACROSS THE AREA THIS
MORNING...AND THIS SHOULD ALLOW GUSTS AT THE SURFACE OF 40 TO 50
MPH POSSIBLE WITH THE HEAVIER RAIN BANDS THROUGH MID MORNING
HOURS. THIS WILL BE MOST LIKELY NEAR THE CENTER OF LOW PRESSURE
ACROSS SOUTH CENTRAL MISSOURI. WILL CONTINUE THE WIND ADVISORY TO
1 PM TODAY. WIND SHEAR WILL REMAIN QUITE HIGH ACROSS THE AREA
THROUGH THE MORNING HOURS...ISOLATED SHORT LIVED TORNADOES CANNOT
BE RULED OUT IN ANY CONVECTIVE ELEMENTS THAT DEVELOP THIS MORNING
ACROSS SOUTH CENTRAL MISSOURI.

AFTER THE REMNANTS OF IKE MOVES OUT OF THE AREA....SURFACE HIGH
PRESSURE WILL BUILD INTO THE AREA...BRINGING A COOLER AND DRIER AIRMASS
TO THE AREA THROUGH MUCH OF THE WEEK. TEMPERATURES WARM BACK TO
NEAR NORMAL FOR THIS TIME OF YEAR BY THE END OF THE WEEK AS AN
UPPER LEVEL RIDGE NUDGES ACROSS THE AREA. WITH THE HEAVY RAINFALLS
THAT OCCURRED ACROSS THE AREA TODAY...MAY HAVE TO WORRY ABOUT FOG
TONIGHT AND MONDAY NIGHT AS GROUNDS REMAIN MOIST AND TEMPERATURES
COOL.

WISE

&&

.AVIATION...

FOR THE 06Z TAFS...REMNANTS OF IKE CONTINUING TO MOVE NORTHEAST
INTO SOUTHERN MISSOURI. WILL CONTINUE TO SEE HEAVY RAINFALL CREATING
IFR CONDITIONS AT BOTH AIRFIELDS THIS MORNING...PROBABLY THROUGH
SUNRISE.  AS THE LOW CENTER APPROACHES...WILL SEE WINDS REALLY
INCREASING AS THE PRESSURE GRADIENT INCREASES. IKES LOW WILL MOVE
OFF TO THE NORTHEAST BY LATE MORNING AND CONDITIONS SHOULD IMPROVE
SIGNIFICANTLY.

CLAYCOMB

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLOOD WATCH THROUGH MONDAY MORNING FOR MOZ055>058-066>071-
     077>083-088>098-101>106.

     WIND ADVISORY UNTIL 1 PM CDT SUNDAY FOR MOZ057-058-069>071-
     079>083-088>098-101>106.

KS...FLOOD WATCH THROUGH MONDAY MORNING FOR KSZ073-097-101.

&&
Hazardous weather outlook, Sep 14, 3:29 AM CDT, 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
329 AM CDT SUN SEP 14 2008

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-150830-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
329 AM CDT SUN SEP 14 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT.

  WEATHER HAZARDS EXPECTED:

  FLASH FLOODING...ISOLATED TORNADOES...AND WIND GUSTS UP 50 MPH.

  AREAS AFFECTED AND TIMING:

  TONIGHT.

  DISCUSSION:

  STORM TOTAL RAINFALL AMOUNTS WILL RANGE FROM TWO TO SEVEN
  INCHES THROUGH SUNDAY MORNING. FLOODING OF SMALL
  STREAMS...CREEKS...AND SOME MAIN STEM RIVERS IS EXPECTED. THE
  MOST INTENSE RAINFALL WILL OCCUR BETWEEN NOW AND NOON SUNDAY.

  ISOLATED TORNADOES WILL ALSO BE POSSIBLE THIS MORNING...AS WIND
  SHEAR INCREASES WITH THE APPROACH OF TROPICAL STORM IKE.
  LOCATIONS ALONG AND SOUTHEAST OF A LINE FROM SALEM TO
  GAINESVILLE WILL EXPERIENCE A BETTER ENVIRONMENT FOR TORNADOES.

  FINALLY...WIND GUSTS UP TO 50 MPH ARE EXPECTED THROUGH EARLY
  SUNDAY MORNING. THIS WILL CAUSE SPORADIC TREE AND POWER LINE
  DAMAGE AS WELL AS ISOLATED POWER OUTAGES.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

  NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

GAGAN

In the hours before

Local storm report, Sep 14, 3:38 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
338 AM CDT SUN SEP 14 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0333 AM     NON-TSTM WND DMG CASSVILLE               36.68N  93.87W
09/14/2008                   BARRY              MO   LAW ENFORCEMENT

            SEVERAL TREES DOWNED COUNTY WIDE. HIGHWAY 112 NEAR
            ROARING RIVER STATE PARK IS CLOSED DUE TO TREES OVER THE
            ROAD.

&&

GAGAN
Local storm report, Sep 14, 3:39 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
339 AM CDT SUN SEP 14 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0333 AM     FLASH FLOOD      6 SE GALENA             37.01N  94.56W
09/14/2008                   NEWTON             MO   LAW ENFORCEMENT

            WATER FLOWING OVER THE INTERSECTION OF YOCUM POND ROAD
            AND MISSOURI HIGHWAY 413.

&&

ANGLE
Local storm report, Sep 14, 3:44 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
344 AM CDT SUN SEP 14 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0343 AM     NON-TSTM WND DMG 4 W CAPE FAIR           36.73N  93.58W
09/14/2008                   STONE              MO   LAW ENFORCEMENT

            TREES DOWN ON MISSOURI HIGHWAY 76 BETWEEN CAPE FAIR AND
            THE BARRY COUNTY LINE.

&&

ANGLE
Local storm report, Sep 14, 3:51 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
351 AM CDT SUN SEP 14 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0345 AM     FLASH FLOOD      REEDS SPRING            36.75N  93.38W
09/14/2008                   STONE              MO   EMERGENCY MNGR

            RAILEY CREEK IS FLOODING. RESIDENCES ALONG THIS CREEK
            ARE BEING EVACUATED.

&&

GAGAN
Local storm report, Sep 14, 3:55 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
355 AM CDT SUN SEP 14 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0345 AM     NON-TSTM WND DMG KIMBERLING CITY         36.63N  93.42W
09/14/2008                   STONE              MO   EMERGENCY MNGR

            BOAT DOCK BROKE LOOSE AT THE PORT OF KIMBERLING MARINA.
            ALL ON BOARD THE DOCK WERE RESCUED.

&&

GAGAN
Local storm report, Sep 14, 3:56 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
356 AM CDT SUN SEP 14 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0345 AM     NON-TSTM WND DMG LAMPE                   36.56N  93.44W
09/14/2008                   STONE              MO   EMERGENCY MNGR

            SEVERAL TREES DOWN THROUGHOUT STONE COUNTY. POWER IS
            OUT IN ALL OF LAMPE. HIGHWAY 13 IS BLOCKED DUE TO TREES
            ACROSS THE ROAD.

&&

GAGAN

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 13, 7:22 PM CDTFlash Flood WarningSGFCedar10 hr
Sep 13, 7:58 PM CDTFlash Flood WarningSGFCamden, Hickory, Miller, Morgan9 hr
Sep 13, 8:30 PM CDTRiver Flood WarningSGFMcDonald38 hr
Sep 13, 8:30 PM CDTRiver Flood WarningSGFJasper31 hr
Sep 13, 8:41 PM CDTRiver Flood WarningSGFPulaski3 days
Sep 13, 10:36 PM CDTFlash Flood WarningSGFBarry, Dade, Lawrence, Polk10 hr
Sep 14, 12:31 AM CDTFlash Flood WarningSGFChristian, Greene, Stone, Taney8 hr
Sep 14, 12:46 AM CDTFlash Flood WarningSGFDallas, Laclede, Webster, Wright8 hr
Sep 14, 2:39 AM CDTRiver Flood WarningSGFJasper17 hr
Sep 14, 3:02 AM CDTFlash Flood WarningSGFDouglas, Ozark6 hr
Sep 14, 4:51 AM CDTAreal Flood WarningSGFBarton, Cedar, Jasper, McDonald, Newton, St. Clair and 1 more10 hr
Sep 14, 4:57 AM CDTFlash Flood WarningSGFDent, Maries, Phelps, Shannon4 hr
Sep 14, 5:02 AM CDTFlash Flood WarningSGFCamden, Hickory, Miller, Morgan4 hr
Sep 14, 5:31 AM CDTAreal Flood WarningSGFBarry, Dade, Lawrence12 hr
Sep 14, 7:55 AM CDTAreal Flood WarningSGFBenton7 hr
Sep 14, 8:50 AM CDTAreal Flood WarningSGFCamden, Christian, Dallas, Dent, Douglas, Greene and 14 more6 hr
Sep 14, 11:22 AM CDTRiver Flood WarningSGFLaclede17 hr
Sep 14, 11:22 AM CDTRiver Flood WarningSGFPhelps4 days
Sep 14, 1:51 PM CDTRiver Flood WarningSGFCedar21 hr
Sep 14, 2:48 PM CDTAreal Flood WarningSGFBarry, Barton, Benton, Camden, Cedar, Christian and 26 more24 hr

Nearby

Flash Flood Warnings in Missouri, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.